Does Lisinopril (Prinivil) cause acne?

Lisinopril is the generic name for Prinivil and Zestril. If you have taken this drug and experienced an improvement in your acne, or an increase in acne, please let us know in the comments section below.

It is not uncommon for someone who begins taking any type of medication to experience acne. However, if you are experiencing an increase in acne because of a blood pressure medication, you may want to consider switching medications. Acne is an early-warning signal that your immune system is experiencing problems.

Acne is as likely to be correlated with Prinivil as it is to be caused by it. Prinivil is used to treat high blood pressure, which is an inflammatory condition caused by eating an unhealthy, unnatural diet. Acne is also an inflammatory condition caused by the same time of diet and lifestyle.

The best thing to do to treat both conditions is eat a low carb, medium protein, high fat diet. Avoid sugar at all costs. Less than 25 grams a day of net carbs. Don’t eat anything processed; not even canola oil.

3 Replies to “Does Lisinopril (Prinivil) cause acne?”

  1. I start taking linisopril about a week now I ‘ve notice my face breaking out cystic acne and so I have to stop the medication and my blood still high. Is not working for me

  2. I don’t know if it’s from the Lisinopril .but I’m getting these little tiny cysts on my face and they’re horrible and painful and they don’t ever want to come to a head .I’ve never had problems with acne much maybe a pimple here and there but that’s about it.. I’m also going through menopause so I don’t know if it’s a combination of everything? I just don’t know..

Leave a Reply to Adrianne Cancel reply

Your email address will not be published.